# SDR A6WA200940474

- Difficulty date: August 15, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 14,141 hours, 13,139 cycles
- Engine: Ge CF343B1
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER BLEED TRANSFERE RECEIVED A STRONG BURNING RUBBER ODOR, APPEARED TO BE MORE IN COCKPIT THAN CABIN.  REF WO 142295 W/C 1-5 FOR WORK COMPLETED.  ODOR CAUSED BY COMP WASH FLUID THAT WAS NOT PROPERLY BURNED OFF.  ALSO CHANGED COALESCER SOCKS.  OPS CHECK GOOD.  (K)
